# SDR ASMF200509007

- Difficulty date: September 16, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 46,134 hours, 31,993 cycles
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 15J85312
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DURING CLIMB FLOW LIGHT TURNED ON AND PRESSURIZATION DID NOT WORK IN MANUAL MODE. A LEAK CHECK WAS PERFORMED AND FOUND LEAK IN SLEEVE AIR COOLING TURBINE. A CLAMP WAS TIGHTENED IAW MM. THE LEAK WAS CORRECTED AND PRESSURIZATION CONTROL WAS INTERCHANGED IAW. THE PRESSURIZATION CHECK WAS PERFORMED WITH 2 DIFFERENTIALS IN AUTOMATIC MODE AND 3 DIFFERENTIALS IN MANUAL MODE, OPERATING CORRECTLY. DURING OVERNIGHT CHECK WAS VERIFIED BOTH PACKAGES FOR LEAKS, DETECTING SOME LEAKS DUE TO CLAMP DAMAGE. LEAKS WERE CORRECTED AND CLAMPS WERE REPLACED IAW MM. THE PRESSURIZATION CHECK WAS PERFORMED IN MANUAL AND AUTOMATIC MODE IAW MM, BEING CORRECT.
